# SDR SWAA2022121982627

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 8,832 hours, 3,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC CLIP ON R1 GIRT BAR IS LOOSE.  SECURED CLIP IAW SIP.
